# SDR DALA2023091807672

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 CORROSION SEAT TRACK -Y765 LOCATED AT LEVEL FR20 FWD GALLEY AREA. CORRECTIVE ACTION: R&R SEAT TRACK -Y765 LOCATED AT LEVEL FR12 TO FR 24 FWD GALLEY AREA AS PER A319 SRM 51-72-11. (2974249)
